Homotopy groups and H-maps

Jeanneret, Alain (1995). Homotopy groups and H-maps. Proceedings of the Edinburgh Mathematical Society, 38(3), pp. 465-473. Cambridge University Press 10.1017/S001309150001926X

[img]
Preview
Text
S001309150001926X.pdf - Published Version
Available under License Publisher holds Copyright.

Download (344kB) | Preview

The first nonvanishing homotopy group of a finite H-space X whose mod 2 homology ring is associative occurs in degrees 1, 3 or 7. Generators of these groups can be represented by maps α:Sn→X for n = 1, 3 or 7. In this note we prove that under some hypothesis on X there exists an H-structure on Sn, n = 1, 3 or 7 such that α is an H-map.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Jeanneret, Alain

Subjects:

500 Science > 510 Mathematics

ISSN:

0013-0915

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

21 Jul 2020 08:36

Last Modified:

25 Jul 2020 19:50

Publisher DOI:

10.1017/S001309150001926X

BORIS DOI:

10.7892/boris.115477

URI:

https://boris.unibe.ch/id/eprint/115477

Actions (login required)

Edit item Edit item
Provide Feedback